# SDR AALA20091129LGA03

- Difficulty date: November 28, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- Aircraft time: 64,699 hours, 34,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION DOOR LIGHT LENS COVER BROKEN.   REPLACED LENS COVER.
